# SDR DALA2021050402533

- Difficulty date: May 3, 2021
- Submitted: May 4, 2021
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 84,370 hours, 38,125 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3244 CRACK INDICATION ON FRAME 2 WINDSHIELD CENTER POST LOWER NODE CONTINUITY FITTING RH SIDE. CORRECTIVE ACTION: PERFORMED REPAIR PER ERA 590966-14AD REV.ORIGINAL AND PRI 590966-14 REV.0. (1798759)
